Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 9, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Mar 23, 2009, 4:02 AM CDT for 20 counties in Texas. It took effect at Mar 23, 2009, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2009, 4:02 AM CDT (09:02 UTC)
- In effect from
- Mar 23, 2009, 11:00 AM CDT
- Expired
- Mar 23, 2009, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 30 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1745 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 230902 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 402 AM CDT MON MAR 23 2009 TXZ021>024-027>030-231700- /O.NEW.KLUB.WI.Y.0009.090323T1600Z-090324T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY 402 AM CDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR THE EXTREME SOUTHWEST PANHANDLE AND THE FAR NORTHERN SOUTH PLAINS. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH...WILL DEVELOP LATE THIS MORNING AS A VIGOROUS UPPER LEVEL STORM SYSTEM PUSHES A DRYLINE ACROSS THE REGION. SOUTHWESTERLY WINDS WILL THEN DIMINISH BY EARLY THIS EVENING BEFORE A COLD FRONT ARRIVES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
000 WWUS74 KLUB 231527 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1027 AM CDT MON MAR 23 2009 TXZ037-038-042>044-240000- /O.EXA.KLUB.WI.Y.0009.090323T1600Z-090324T0000Z/ DICKENS-KING-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE...POST... JAYTON...ASPERMONT 1027 AM CDT MON MAR 23 2009 ...WIND ADVISORY HAS BEEN ISSUED UNTIL 7 PM CDT THIS EVENING... WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 TO 55 MPH...ARE EXPECTED THROUGH THE AFTERNOON AS A VIGOROUS UPPER LEVEL STORM SYSTEM PUSHES A DRY-LINE ACROSS THE REGION. WINDS WILL DIMINISH BY EARLY THIS EVENING BEFORE A COLD FRONT ARRIVES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ021>024-027>030-240000- /O.CON.KLUB.WI.Y.0009.090323T1600Z-090324T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY 1027 AM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 TO 55 MPH...ARE EXPECTED THROUGH THE AFTERNOON AS A VIGOROUS UPPER LEVEL STORM SYSTEM PUSHES A DRY LINE ACROSS THE REGION. WINDS WILL DIMINISH BY EARLY THIS EVENING BEFORE A COLD FRONT ARRIVES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KLUB 231722 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1222 PM CDT MON MAR 23 2009 TXZ027>030-231830- /O.CAN.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY 1222 PM CDT MON MAR 23 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND ADVISORY. A PACIFIC COLD FRONT HAS MOVED THROUGH THE AREA WITH SOMEWHAT LIGHTER WINDS IN ITS WAKE. WEST TO NORTHWEST WINDS FROM 15 TO 30 MPH ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON. $$ TXZ031-032-036-039>041-240000- /O.EXA.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ MOTLEY-COTTLE-CROSBY-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH... CROSBYTON...RALLS...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL 1222 PM CDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTHWEST WINDS FROM 25 TO 35 MPH...WITH GUSTS FROM 45 TO 55 MPH WILL CONTINUE THIS AFTERNOON AS A VIGOROUS LOW PRESSURE SYSTEM CROSSES THROUGH THE CENTRAL PLAINS. WINDS WILL GRADUALLY DROP OFF LATER THIS AFTERNOON INTO THE EVENING FOLLOWING A PACIFIC COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ021>024-037-038-042>044-240000- /O.CON.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-DICKENS-KING-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...DICKENS...SPUR...GUTHRIE...POST... JAYTON...ASPERMONT 1222 PM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... WEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE THIS AFTERNOON AS A VIGOROUS LOW PRESSURE SYSTEM MOVES OUT ACROSS THE CENTRAL GREAT PLAINS. WINDS WILL GRADUALLY DIMINISH BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KLUB 232038 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 338 PM CDT MON MAR 23 2009 TXZ032-037-038-043-044-232145- /O.CAN.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 338 PM CDT MON MAR 23 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND ADVISORY. SOUTH TO SOUTHWEST WINDS FROM 20 TO 30 MPH THIS AFTERNOON AND EARLY EVENING ARE EXPECTED TO REMAIN A LITTLE BELOW WIND ADVISORY CRITERIA. $$ TXZ021>024-031-036-039>042-240000- /O.CON.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-MOTLEY-CROSBY-YOAKUM-TERRY-LYNN- GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MATADOR...ROARING SPRINGS... CROSBYTON...RALLS...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST 338 PM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... SOUTHWEST WINDS FROM 25 TO 35 MPH...WITH GUSTS FROM 45 TO 55 MPH WILL CONTINUE THIS AFTERNOON AS A VIGOROUS LOW PRESSURE SYSTEM CROSSES THROUGH THE CENTRAL PLAINS. WINDS WILL GRADUALLY DROP OFF BY EARLY THIS EVENING FOLLOWING A PACIFIC COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KLUB 232056 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 356 PM CDT MON MAR 23 2009 TXZ035-240000- /O.EXA.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ LUBBOCK- INCLUDING THE CITIES OF...LUBBOCK...SLATON...WOLFFORTH 356 PM CDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTHWEST WINDS FROM 25 TO 35 MPH...WITH GUSTS FROM 45 TO 55 MPH WILL CONTINUE LATE THIS AFTERNOON AS A VIGOROUS LOW PRESSURE SYSTEM CROSSES THROUGH THE CENTRAL PLAINS. WINDS WILL GRADUALLY DROP OFF BY EARLY THIS EVENING FOLLOWING A PACIFIC COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ021>024-031-036-039>042-240000- /O.CON.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-MOTLEY-CROSBY-YOAKUM-TERRY-LYNN- GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MATADOR...ROARING SPRINGS... CROSBYTON...RALLS...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST 356 PM CDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... SOUTHWEST WINDS FROM 25 TO 35 MPH...WITH GUSTS FROM 45 TO 55 MPH WILL CONTINUE LATE THIS AFTERNOON AS A VIGOROUS LOW PRESSURE SYSTEM CROSSES THROUGH THE CENTRAL PLAINS. WINDS WILL GRADUALLY DROP OFF BY EARLY THIS EVENING FOLLOWING A PACIFIC COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KLUB 240000 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 700 PM CDT MON MAR 23 2009 TXZ021>024-031-035-036-039>042-240100- /O.EXP.KLUB.WI.Y.0009.000000T0000Z-090324T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-MOTLEY-LUBBOCK-CROSBY-YOAKUM-TERRY- LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MATADOR...ROARING SPRINGS... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 700 PM CDT MON MAR 23 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WIND SPEEDS ARE SLOWLY DIMINISHING ACROSS THE AREA. ALTHOUGH SOME LOCATIONS MAY EXPERIENCE WIND SPEEDS IN THE 30 TO 35 MPH RANGE WITH GUSTS TO NEAR 45 MPH THROUGH 8 PM...WIDESPREAD ADVISORY CONDITIONS ARE NOT EXPECTED. THUS THE WIND ADVISORY WILL EXPIRE AS SCHEDULED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 22, 11:23 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Mar 22, 11:23 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1123 PM CDT SUN MAR 22 2009 .AVIATION... MOIST SOUTHERLY LOW LEVEL FLOW SHOULD RESULT IN A PERIOD OF MVFR CEILINGS AT BOTH TAF SITES BEFORE A DRYLINE SWEEPS ACROSS THE AREA DURING THE DAYLIGHT HOURS. GUSTY SW WINDS ARE EXPECTED BEHIND THE DRYLINE...ON THE ORDER OF 20-25KT SUSTAINED. DRYLINE MAY SERVE AS THE FOCUS FOR SOME ISO/SCT TSRA BUT THAT WILL LIKELY BE EAST OF KCDS. && .PREV DISCUSSION... /ISSUED 350 PM CDT SUN MAR 22 2009/ SHORT TERM... DRYLINE ACROSS ERN NM HAS BEEN SLOW TO GET GOING THIS AFTERNOON ALTHOUGH IT APPEARS TO NOW BE REACHING THE TX/NM BORDER. SURFACE HEATING TODAY HAS BEEN HINDERED DUE TO THE EXPANSIVE CLOUD COVER. THERE IS STILL A CHANCE THAT CONVECTION MAY FIRE ACROSS THE AREA ALONG THE DRYLINE. PRIND SHOW THAT CAPE IS MAXIMIZED FROM LBB TO PAMPA BUT CIN IS HOLDING THINGS AT BAY FOR NOW. GUIDANCE SUGGEST THAT THE AREA SHOULD GET SOME MID LEVEL COOLING AROUND 00Z WHICH...WHEN COMBINED WITH DRYLINE FORCING...MAY ALLOW CONVECTION TO GET GOING. FEEL THAT THE BEST CHC FOR POPS WILL BE ALONG THE NORTHERN ROWS OF COUNTIES ALTHOUGH AREAS FURTHER SOUTH COULD SEE ACTIVITY AS WELL. INTO THE OVERNIGHT HOURS...WINDS SHOULD STAY UP AND LOW CLOUDS SHOULD THICKEN AS WELL. AFTER SUNRISE...DRYLINE SHOULD KICK INTO HIGH GEAR AND IS EXPECTED TO QUICKLY RACE ACROSS MUCH OF THE CWA. THERE IS SOME UNCERTAINTY WITH WHETHER OR NOT THE DRYLINE WILL CLEAR THE EASTERN PORTIONS OF THE CWA WHICH IMPACTS PRIMARILY THE FIRE WEATHER OUTLOOK. WINDS SHOULD PICK UP OUT OF THE SOUTHWEST AT 25 TO 30 MPH BEHIND THE DRYLINE AND CONTINUE MUCH OF THE AFTERNOON. WITH THE VEGETATION GREEN-UP AND THE MOISTURE OF THE PAST FEW DAYS HAVE ELECTED NOT TO INCLUDING BLDU IN THE HAZARDS AT THIS TIME. DEPENDING ON THE EASTWARD TREK OF THE DRYLINE...HOWEVER...THERE STANDS A RISK OF THUNDERSTORMS ALONG OUR ERN BORDER. 26 LONG TERM... MONDAY EVENING...WE EXPECT CONVECTION TO SPREAD SE ALONG THE DRYLINE AS LARGE-SCALE ASCENT MOVES ACROSS THE AREA. HAVE RETAINED CHC POPS ACROSS THE FAR SE ZONES AND EVEN NUDGED THEM BACK TO THE WEST SLIGHTLY TO ACCOUNT FOR UNCERTAINTY IN DRYLINE POSITION. BY 12Z. MEANWHILE...A COLD FRONT WILL BE WORKING SOUTHWARD ACROSS THE REMAINDER OF THE CWA AND PRECIP CHCS SHOULD BE SHUNTED WELL TO THE SE BY 12Z TUE MORNING. WEAK SFC RIDGING/EASTERLY LOW-LVL FLOW SHOULD LEAD TO COOLER TEMPS TUE...MID 60S TO LWR 70S. A WEAK WAVE TRAVERSES THE AREA IN ZONAL FLOW ON WED...THE ECMWF AND NAM ARE SLOWER AND SHARPER WITH THE WAVE THAN THE GFS BUT ATTM EXPECT MOISTURE TO BE INSUFFICIENT TO SUPPORT ANYTHING MORE THAN A TEMPORARY INCREASE IN MID-LVL CLOUDINESS WITH THE TROUGH/S PASSAGE. STILL A LOT OF UNCERTAINTY REGARDING THE EVOLUTION OF THE NEXT STORM SYSTEM TO IMPACT OUR AREA THU-SAT. GFS REMAINS THE FASTEST SOLUTION WITH BOTH THE UPPER TROUGH AND THE COLD FRONT...BRINGING THE COLD FRONT THROUGH THU EVE. LATEST ECMWF RUN IS NOW MORE COMPLICATED AS IT SPLITS THE SYSTEM INTO TWO LOW CENTERS AT H5. CMC GEM LIES SOMEWHERE IN-BETWEEN. ALSO OF NOTE IS THAT MANY GFS ENSEMBLE MEMBERS LIE TOWARD THE SLOWER/DEEPER SOLUTION. THE MAIN CONCERN IS THAT THE 12Z GFS KEEPS POP CHCS TO OUR NORTH WHILE OTHER SOLUTIONS SUPPORT PRECIP CHCS AT LEAST FOR OUR NRN ZONES. WILL CONTINUE TO ATTEMPT TO TRACE A MIDDLE LINE AND THUS HAVE UPPED POPS TO SLGT CHC ACROSS OUR NRN FRIDAY. IT WILL BE SHARPLY COLDER BEHIND THE FRONT AND THERE MAY BE A CHANCE FOR SOME MIXED PRECIP IN THE NW EARLY FRI BUT THIS WILL BE HASHED OUT LATER. HIGH TEMPS FRI MAY NOT MAKE IT OUT OF THE 40S NORTH WITH MAINLY 50S TO LOWER 60S FOR THE REST OF THE AREA DEPENDING OF COURSE ON THE EXTENT OF CLOUD COVER. A GRADUAL WARMING TREND SHOULD ENSUE SAT AND SUN WITH DRY NW FLOW ALOFT. FIRE WEATHER... HAVE ISSUED A FIRE WEATHER WATCH FOR THE ENTIRE CWA FOR LATE MONDAY AND MONDAY AFTERNOON. DRYLINE IS EXPECTED TO QUICKLY TRANSITION MOST OF THE AREA ON MONDAY WITH 25 TO 30 MPH WINDS WITH HIGHER GUSTS IN ITS WAKE. THIS COMBINED WITH RH VALUES BEHIND THE DRYLINE NEAR 10 PERCENT WILL CREATE A FIRE WEATHER HAZARD. SOME UNCERTAINTY TO THE EASTWARD PROGRESSION OF THE DRYLINE IN OUR EASTERN COUNTIES COULD LIMIT THE THREAT PARTICULARLY EAST OF A PADUCAH TO POST LINE BUT WE WILL EVALUATE THE LATEST GUIDANCE AND MAKE THE DECISION FOR COVERAGE OF ANY RED FLAG WARNING ON LATER SHIFTS. 26 DEPENDING ON THE TIMING OF THE EXPECTED FRONT ON THURSDAY...CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS MUCH OF THE CAPROCK THU AFTERNOON WITH WARM...DRY AND BREEZY CONDITIONS IN THE PRE-FRONTAL AIRMASS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 46 74 34 64 34 / 10 0 0 0 0 TULIA 55 76 37 65 36 / 20 0 0 0 0 PLAINVIEW 56 77 38 66 37 / 20 0 0 0 0 LEVELLAND 54 79 40 68 39 / 10 0 0 0 0 LUBBOCK 56 80 41 68 40 / 20 0 0 0 0 DENVER CITY 53 80 42 68 39 / 10 0 0 0 0 BROWNFIELD 55 81 42 69 40 / 10 0 0 0 0 CHILDRESS 59 81 45 69 41 / 20 10 10 0 0 SPUR 57 80 47 70 42 / 20 0 10 0 0 ASPERMONT 60 80 53 71 44 / 20 20 20 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM CDT MONDAY THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. && 07/99/99
Hazardous weather outlook, Mar 22, 3:29 PM CDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 329 PM CDT SUN MAR 22 2009 TXZ021>044-232030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 329 PM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK DISTURBANCE WILL MOVE OVER THE REGION LATE THIS AFTERNOON AND EVENING AS LOW LEVEL MOISTURE CONTINUES TO BE PULLED INTO THE REGION. ISOLATED THUNDERSTORMS COULD DEVELOP FROM THE CENTRAL SOUTH PLAINS INTO THE ROLLING PLAINS LATE THIS AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF THE AREA....A FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TO 8 PM. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE LATE MONDAY AFTERNOON AND MONDAY NIGHT ACROSS THE EASTERN ROLLING PLAINS AS THE DRYLINE RAPIDLY PUSHES EAST INTO THAT AREA DURING THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:02 AM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.